# SDR CALA0200462

- Difficulty date: September 15, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 52 TO RBL 52. THE UPPER CAP WAS REMOVED AND A NEW "T" CHORD REPAIR WAS INSTALLED IAW ECRA 5310-03851.
